# SDR SWAA042087

- Difficulty date: July 22, 2004
- Submitted: July 27, 2004
- Operation: Air carrier
- Aircraft: N653SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28398
- Aircraft time: 23,970 hours, 19,931 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 215201
- Part serial: 2407
- Condition: Faulty
- Location: E/E Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AIR TURNBACK, GASPER FAN CAUSED A BURNING SMELL THROUGHOUT CABIN.  REMOVED AND REPLACED GASPER FAN PER MM.
